Stomach Feels all Knotted up, Constantly Burping/Passing Gas
Please help me someone!!
I have been to 4 doctors and no one can tell me what is wrong. Each doctor has diagnosed me with something different.
I have been diagnosed with GERD, possible hernia or ulcer, and IBS.
I have tried any med you can think of for acid indigestion and IBS.
My stomach always feels like it is knotted up. Sometimes I can feel it in my throat when it gets real bad.
My stomach feels like it is just wound up in a pretzel.
I am constantly burping or passing gas. Sometimes the gas comes up and gets stuck half way up my throat like it just sits then then I get this weird pins and needles feeling in my throat where the burp stopped, then it goes away and I'm fine. When I am able to burp I do seem to feel better for a while. Usually only a couple of minutes. What is causing all of this? I get very bloated. I have been asked in the grocery store more than once how "far along I am"!!!!
I have maybe had 1 or 2 normal bowel movements in the last month and a half. It is usually diarreah.
I have lost so much weight because I can't eat. The food just seems to sit in my stomach and make me even more bloated and puffy. VERY UNCOMFORTABLE!!
Any advice anyone? Please!!! I'm so scared, I want to eat but I can't.
My husband says he is scared for me. He is worried I am going to die from not eating. I am scared too, VERY!!!!!!!!
I drink a lot of water, orange juice, gatorade and tea. It makes me bloated but at least it will go down easier.
Re: Stomach Feels all Knotted up, Constantly Burping/Passing Gas
sounds like you have a gluten issue..it is everywhere...well let me just see..it is in all the junk food..try eating tons of rice(uncle bens whole grain) and, bananas for three days and, drink a galon of water a day..thats it..don't eat notin else..don't drink notin else...also remove your lipstick, gluten might be in there aswell...if you touch bread or muffins, or cookies..don't put your fingers in your mouth...don't worry or don't cry itd not as bad as it seems..if your taking meds there might be gluten in there..amybe you can do without for a couple days...just do this for three days if you see a change you might have celiacs...keep us posted..